# SDR AALA2019120969022

- Difficulty date: November 22, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 42,131 hours, 20,172 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5337261321700
- Condition: Worn
- Location: Frame 42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR DOOR ACTUATOR ATTACHMENT FITTING ON KEEL BEAM AFT LUG WORN AT FR 42 AND S42R. REPLACED FITTING PER EA 300673.
